JournalsprimsVol. 20, No. 4pp. 867–875

Real and Complex Monge-Ampère Equations and the Geometry of Strictly Convex Domains

  • Giorgio Patrizio

    Università degli Studi di Firenze, Italy
Real and Complex Monge-Ampère Equations and the Geometry of Strictly Convex Domains cover
Download PDF

Cite this article

Giorgio Patrizio, Real and Complex Monge-Ampère Equations and the Geometry of Strictly Convex Domains. Publ. Res. Inst. Math. Sci. 20 (1984), no. 4, pp. 867–875

DOI 10.2977/PRIMS/1195181114